# SDR DALA2016050603779

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 37,889 hours, 31,850 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW PERFOMED AN AIR TURN BACK TO ATL. AFTER TAKEOFF, CLIMBING THROUGH 1000 GL, THE LEFT CAPTAINS SIDE OF ACFT, O2 MASKS DROPPED.  PRESSURIZATION NORMAL. MAINTENANCE FOUND SHORTED WIRES IN BUNDLE BACK WALL CONNECTOR PLUG SIDE FROM SWITCH 889347.  REPAIRED IAW SWPM.  ALL CHECKS GOOD.
